# SDR FDEA201106072142

- Difficulty date: June 7, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 76,985 hours, 37,745 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 395-718
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE PREVIOUSLY INSTALLED SKIN REPAIR AT BS 395-418 S18-19R DOES NOT COMPLY WITH CURRENT SRM S/F CONFIGURATION.  REMOVED PREVIOUSLY INSTALLED SKIN DOUBLER AT STA BS 395 -BS 418, STR 18R TO 19R IAW SRM 51-40-02.  HFEC INSPECTED CUT OUT IAW NDTM DT6 51-00-11, NO CRACKS NOTED, HFEC INSPECTED ALL OPEN HOLES IAW NDTM DT6 51-00-16 NO CRACK INDICATION NOTED.  FABRICATE 1 EA REPAIR DOUBLER FROM 7075-T6.071 BATCH 1947941, 1 EA REPAIR FILLER FROM 7075-T6 .063 BATCH NR 1947994 IAW SRM 53-00-01 REPAIR 15.  INSTALLED REPAIR DOUBLER AND FILLER AT BS 395-BS 418, STR 18R - STR 19R IAW SRM 53-00-01 REPAIR 15.  THIS IS CATEGORY B REPAIR.  MAJOR REPAIR.
